MAUDE Adverse Event Report: NONIN MEDICAL NONIN MEDICAL MODEL 7500; PULSE OXIMETER

NONIN MEDICAL NONIN MEDICAL MODEL 7500; PULSE OXIMETER
Model Number 7500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Nonin medical was contacted 8/21/2025 requesting the data download from the model 7500 device that we manufacture.It was communicated that the patient passed away and the detectives are requesting the data and specifically looking for on (b)(6) 2025.No allegation of device malfunction.No other information was provided to nonin medical except that nothing has been reported and that the device was not malfunctioning.It was alarming and the nurse did not respond.Originally communicated that the device was going to be returned to nonin medical for the data download but then later communicated that the device will be sent to their own biomed for data download.No other information was communicated or shared with nonin medical despite numerous requests.
 
Event or Problem Description
Nonin medical was contacted 8/21/2025 requesting the data download from the model 7500 device that we manufacture.It was communicated that the patient passed away and the detectives are requesting the data and specifically looking for on (b)(6) 2025.No allegation of device malfunction.No other information was provided to nonin medical except that nothing has been reported that the device was not working.It was alarming and the nurse did not respond.

Brand Name
NONIN MEDICAL MODEL 7500
Common Device Name
PULSE OXIMETER
Manufacturer (Section D)
NONIN MEDICAL
13700 1st avenue north
plymouth MN 55441 5443
Manufacturer (Section G)
NONIN MEDICAL
13700 1st avenue north
plymouth MN 55441 5443
Manufacturer Contact
mr. labelle
13700 1st avenue north
plymouth, MN 55441-6443
7635775507
MDR Report Key23057182
Report Number2183646-2025-00001
Device Sequence Number9503757
Product Code DQA
UDI-Device Identifier00833166009798
UDI-Public00833166009798
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080255
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number7500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown